Post-pregnancy menstruation diarrhea abortion aftereffects
Q: I don’t know if it’s menstruation after the abortion, but it’s been five days. I have diarrhea often since then. Is there something wrong with your body?
A: Usually during surgery. The method of anesthesia, surgical method, patient physical condition, surgical results and degree of recovery determine the post-abortion effects.
You will usually be prescribed antibiotics after termination. Make sure to eat well with water.
After abortion, you need to eat food evenly to recover quickly. If you have gastrointestinal problems, you should refrain from drinking milk for the time being. If you have abdominal bloating, nausea, bloated stomach, diarrhea, etc., it is recommended not to eat spicy and greasy food with milk.
If you have diarrhea or stomach problems such as vomiting or heartburn for more than two days after abortion, stop taking medicine and contact the hospital.
Post-pregnancy menstruation and diarrhea symptoms may be due to prescribed antibiotics or painkillers. If you have severe lower abdomen pain, diarrhea, and fever, you should visit the hospital for a checkup.
If you miscarried when you have a high number of pregnancy drinks, you are likely to have aftereffects, but if you didn’t have complications after one or two abortions, you don’t have to worry too much about getting pregnant in the future.
If the miscarriage has been repeated or experienced multiple abortions, problems may arise later (e.g., adhesion or menstrual pain, infertility, natural miscarriage, chronic pelvic inflammation, pelvic pain, etc.). After abortion or miscarriage, care must be taken to prevent uterine infection and control uterine bleeding. You should also check if there are any miscarriage residues left in the womb.
There may be vaginal bleeding after the abortion. If it is severe or accompanied by other symptoms, additional treatment is recommended.